# SDR SIMA20240723001

- Difficulty date: July 23, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N746CC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 44,879 hours, 33,720 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Part number: 2015G2H2H9A
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAS FLAGGED IN BOTH PFDS RIGHT BEFORE ROTATION DURING TAKE OFF. RETURNED TO CMI ADS PROBE 1 FAIL AFTER LANDING UNDER MAX LANDING WEIGHT. "TRANSFERRED TO NRWC 746-CMI-00862" AIR SPEED INDICATOR. NO EMERGENCY DECLARED. T/S IAW FIM 34-15-00-810-864-A. RAR ADS PROBE 1 IAW ERJ 170 AMM 34-13-01 OPS CHK GOOD NO FURTHER DEFECTS NOTED
